Huawei-IHES Workshop on Mathematical Theories for Information and Communication Technologies

Europe/Paris
Marilyn and James Simons Conference Centre (IHES)

Marilyn and James Simons Conference Centre

IHES

35 route de Chartres 91440 Bures-sur-Yvette
Description

As part of the IHES-Huawei partnership, this one-day workshop is organised by the Huawei's Mathematical and Algorithmic Sciences Lab jointly with IHÉS and aims at creating scientific exchanges around mathematical topics that are essential for the development and innovation of the ICT.

 

huawei

Abstracts
Speakers biographies
Elisabeth Jasserand
    • 09:15 16:45
      journée Juawei
      • 09:15
        Welcome coffee 30m
      • 09:45
        Mérouane Debbah, Emmanuel Ullmo 30m
        Introduction
      • 10:15
        Jean-Claude Belfiore 1h
        Lattice Theta series: From physical layer security to high power fiber optics transmission
        Abstract
        Biography
      • 11:15
        Eric Moulines 1h
        When Moreau meets Langevin: Sampling from high-dimensional log-concave non-smooth densities
        Abstract
        Biography
      • 12:15
        Lunch 1h
      • 13:15
        Felix Otto 1h
        Effective behavior of random media
        Biography
      • 14:15
        François Baccelli 1h
        Dynamical Systems on Point Processes and Geometric Routing in Stochastic Networks
        Abstract
        Biography
      • 15:15
        Coffee break 30m
      • 15:45
        Mérouane Debbah, Emmanuel Ullmo 1h
        Panel: Mathematical Theories for Information and Communication Technologies: Where are we 100 years after Shannon?
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×